Gabapentin withdrawal

28 replies [Last post]
goat
goat's picture
User offline. Last seen 1 week 1 day ago. Offline
Moderator
Joined: Nov 21 2006
Posts: 4985
yap

take a nice hot shower....eat a  decent meal....Wink

sonicwhite
sonicwhite's picture
User offline. Last seen 1 year 17 weeks ago. Offline
Member
Joined: Sep 28 2009
Posts: 793
Never again

Am I taking this. This drug seems to wax and wane when it comes to feeling better and frankly I'm tired of feeling Ill and sick. I'm on day 8 and there seems to be no end in sight for the withdrawals.

sonicwhite
sonicwhite's picture
User offline. Last seen 1 year 17 weeks ago. Offline
Member
Joined: Sep 28 2009
Posts: 793
Wulp day 9 and I still don't

Wulp day 9 and I still don't feel the same. I guess it's going to be awhile until I do.

gaby
User offline. Last seen 4 years 50 weeks ago. Offline
Member
Joined: Oct 6 2012
Posts: 1
gabapentin withdrawal and magnesium supplement

Hi sonicwhite I have been taking a magnesium over the counter 500 milligram supplement once a day with epsom salt bath, epsom salt is magnesium sulfate which infuses magnesium into the body when you have an epsom salt bath, you can allso mix 1/4 teaspoon epsom salt in half a glass of water about 4 oz. and swish this around in your mouth for ten or 15 seconds and spit it out and repeat servral times,  Caution if you swallow too much epsom salt you will get diarea but I have found that this helps with the withdrawal from gabapentin.  You see I was taking as prescribed by my doctor 2400 milligram to 3000 milligrams gabapentin for 10 years at bedtime and I thought I was never going to feel normal again when I began to wean off of the gabapentin and then I read on the internet about taking a magnesium supplement for the withdrawal symptoms so I trid it and it worked.  The spsom salt works faster than the 500 milligram supplement but after rinsing your mouth with epsom salt (or swiching around in your mouth) a couple of times you should start to feel better.  Then just take the 500 milligram magnesium oxide supplement.  You can try the epsom salt bath as well (2 cups in the bathtub half full or water) soak in this for about 20 minuites.  Sometimes I start to feel the withdrawal again and I swish a little epson salt as per instructions above and the withdrawal goes away.  I am now at 100 milligrams gabapentin and I am confident that I'll be completely off in about 2 or 3 weeks.

Good Luck Hope this works for you.

sonicwhite
sonicwhite's picture
User offline. Last seen 1 year 17 weeks ago. Offline
Member
Joined: Sep 28 2009
Posts: 793
Well guys going thru this

Well guys going thru this again.....I know it's gaba's withdrawal because I abused lthem for like three months.....I should no what to expect and I shouldn't of messed up like last time...but, Well thats my luck...I was wondering why I was so depressed for the longest...the good thing about this tho is I only been on it since december....So I will prolly be back in here and tell you my symptoms and well I don't think I'm going to refill my script unless the klonopin weaning doesn't go right......

mgerard
mgerard's picture
User offline. Last seen 42 weeks 1 day ago. Offline
Member
Joined: Feb 17 2011
Posts: 33
Higher power?

you sound like you know my freind:Bill W 

one23ban
User offline. Last seen 4 years 13 weeks ago. Offline
Joined: Jun 24 2013
Posts: 5
Re

This a real question?

sonicwhite
sonicwhite's picture
User offline. Last seen 1 year 17 weeks ago. Offline
Member
Joined: Sep 28 2009
Posts: 793
Take as prescribed

I learned a long time ago that if you abuse this med it's like a train wreck. Eventually the two will collide. I take 400mg of gabapentin and been staying away from things like DXM and other drugs. It took this long to realize I was always coming up short. Just do what your doctor tells you and you'll be fine.